The Regulator Spectrum For Totally Real Cubic Fields.
Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 217-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
totally real cubic fields, regulators, discriminants, regulator spectrum
@article{MOMA_1991__112_3_178539,
author = {T.W. Cusik},
title = {The {Regulator} {Spectrum} {For} {Totally} {Real} {Cubic} {Fields.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {217--220},
year = {1991},
volume = {112},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178539/}
}
T.W. Cusik. The Regulator Spectrum For Totally Real Cubic Fields.. Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 217-220. http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178539/